# SDR SWAA960365

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545834261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOOR SUPPORTS CORRODED AT BETWEEN BS 277 AND BS 294.  ALSO, BETWEEN BS 294 AND BS 312, LBL 12.  REPAIRED PER BOEING SRM.
